Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Acute headache starts after eating, occasional rise in palpitations, MRI normal. Suggestions?

i am suffering from acute headache which start after eating, got the mri brain done it was normal but pnunetization was noted .every test is normal middle portion of the head starts aching sometimes palpitaion is very high and unbearable . consulted th doc some ssay it is nit migraine while other say it is migrainnne suggest something what to do waiting for ur reply
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
My friend
Be reassured - a normal MRI almost excludes major organic pathology.
The picture fits with tension headache - Beta-blockers alone or in combination with minor tranquillisers can offer tremendous benefit - both for headache and palpitation... See your doctor > he will examine / prescribe appropriate dose and advice
No cause for concern
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor